MAUDE Adverse Event Report: AGILITI HEALTH - CORONA RAYE'S, INC DBA SIZEWISE MANUFACTURING; 35X82 IMMERSE UNIVERSAL MATTRESS

AGILITI HEALTH - CORONA RAYE'S, INC DBA SIZEWISE MANUFACTURING; 35X82 IMMERSE UNIVERSAL MATTRESS
Model Number 7770-PUL1035UNV
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Agiliti was awaiting a response from the customer to determine the patient's injury status.On (b)(6) 2026, the customer confirmed that the patient had fallen; however, the cause of the fall is unknown, and no additional information has been provided.The mattress and blower passed all testing.Further information is contained within complaint (b)(4).
 
Event or Problem Description
The patient fell from bed and sustained an acute fracture of the right superior pubic ramus.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
35X82 IMMERSE UNIVERSAL MATTRESS
Manufacturer (Section D)
AGILITI HEALTH - CORONA
252 mariah cir.
corona CA 92879
Manufacturer (Section G)
AGILITI HEALTH - CORONA
252 mariah cir.
corona CA 92879
Manufacturer Contact
bethany schultz
252 mariah cir.
corona, CA 92879
MDR Report Key25487351
Report Number2030732-2026-00001
Device Sequence Number18575764
Product Code FNM
UDI-Device Identifier00845699004393
UDI-Public00845699004393
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number7770-PUL1035UNV
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
120V IMMERSE BLOWER REV 3.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale